Foliated and associated geometric structures on foliated manifolds
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 10 (1989) no. 3, pp. 337-360.
@article{AFST_1989_5_10_3_337_0,
     author = {Wolak, Robert A.},
     title = {Foliated and associated geometric structures on foliated manifolds},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {337--360},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 10},
     number = {3},
     year = {1989},
     mrnumber = {1425491},
     zbl = {0698.57007},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1989_5_10_3_337_0/}
}
TY  - JOUR
AU  - Wolak, Robert A.
TI  - Foliated and associated geometric structures on foliated manifolds
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1989
SP  - 337
EP  - 360
VL  - 10
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1989_5_10_3_337_0/
LA  - en
ID  - AFST_1989_5_10_3_337_0
ER  - 
%0 Journal Article
%A Wolak, Robert A.
%T Foliated and associated geometric structures on foliated manifolds
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1989
%P 337-360
%V 10
%N 3
%I Université Paul Sabatier
%C Toulouse
%U http://www.numdam.org/item/AFST_1989_5_10_3_337_0/
%G en
%F AFST_1989_5_10_3_337_0
Wolak, Robert A. Foliated and associated geometric structures on foliated manifolds. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 10 (1989) no. 3, pp. 337-360. http://www.numdam.org/item/AFST_1989_5_10_3_337_0/

[1] Albert (C.), Molino (P.).- Pseudogroupes de Lie transitifs, Travaux en Cours, Hermann, Paris, 1984. | MR | Zbl

[2] Amores (A.M.).-Vector fields of finite type G-structures, J. Diff. Geom. 14, 1979, p. 1-6. | MR | Zbl

[3] Blumenthal (R.A.).- Foliated manifolds with flat basic connections, J. Diff. Geom. 16, 1981, p. 401-406. | MR | Zbl

[4] Blumenthal (R.A.).- Basic connections with vanishing curvature and parallel torsion, Bull. Sci. math. 106, 1982, p. 393-400. | MR | Zbl

[5] Blumenthal (R.A.).-Riemannian foliations with parallel curvature, Nagoya Math. J. 90, 1983, p. 145-153. | MR | Zbl

[6] Blumenthal (R.A.).- Foliations with locally reductive normal bundle, Illinois J. Math. 28, 1984, p. 691-702. | MR | Zbl

[7] Blumenthal (R.A.). - Stability theorems for conformal foliations, Proc. A.M.S. 91, 1984, p. 55-63. | MR | Zbl

[8] Blumenthal (R.A.).- Cartan connections in foliated bundles, Michigan Math. J. 31, 1984, p. 55-63. | MR | Zbl

[9] Blumenthal (R.A.). - Submersions affines et feuilletages de variétés munies d'une connexion linéaire, C. R. Acad. Sc. Paris 299, 1984, p. 1013-1015. | MR | Zbl

[10] Blumenthal (R.A.). - Affine submersions, Ann. Glob. An. Geom. 3, 1985, p. 275-287. | MR | Zbl

[11] Blumenthal (R.A.). - Cartan submersions and Cartan foliations, Illinois J. Math. 31,2, 1987, p. 327-343. | MR | Zbl

[12] Carrière (Y.), Ghys (E.).- Feuilletages totalement géodésiques, An. Acad. Brasil Ciênc. 53, 1981, p. 427-432. | MR | Zbl

[13] Epstein (D.B.A.).- Foliations with all leaves compact, Ann. Inst. Fourier 26,1, 1976, p. 265-273. | Numdam | MR | Zbl

[14] Goldman (W.), Hirsch (M.W.), Levitt (G.).-Invariant measures for affine foliations, Proc. AMS 86, 1982, p. 511-518. | MR | Zbl

[15] Haefliger (A.).- Structures feuilletées et cohomologie à valeurs dans un faisceau de groupoïdes, Comm. Math. Helv. 32, 1958, p. 248-329. | MR | Zbl

[16] Haefliger (A.).- Pseudogroups of local isometries, Differential Geometry, L.A.Cordero ed., Proceedings Vth International Colloquium on Differential Geometry, Santiago de Compostela 1984, Pitman 1985. | MR | Zbl

[17] Haefliger (A.).- Leaves closures in Riemannian foliations, A fête of topology, Academic Press, Boston, MA, 1988, p. 3-32. | MR | Zbl

[18] Kamber (F.W.), Tondeur (Ph.). - Characteristic Classes and Foliated Bundles, Springer Lecture Notes in Math. 493, 1975. | MR | Zbl

[19] Kamber (F.W.), Tondeur (Ph.). - G-foliations and their characteristic classes, Bull. A.M.S. 84,6, 1978, p. 1086-1124. | MR | Zbl

[20] Kobayashi (S.).-Transformation Groups in Differential Geometry, Springer, Berlin, 1972. | MR | Zbl

[21] Kobayashi (S.), Nomizu (K.).- Foundations of Differential Geometry, Interscience Publ., New York 1963, 1969. | MR | Zbl

[22] Ledger (A.Y.), Obata (M.).- Compact Riemannian manifolds with essential groups of conformorphisms, Trans. A.M.S 150, 1970, p. 645-651. | MR | Zbl

[23] Libermann (P.). - Pfaffian systems and transverse differential geometry, Differential Geometry and Relativity, D.Reidel, 1976, p. 107-126. | MR | Zbl

[24] Molino (P.). - Connexions et G-structures sur les variétés feuilletées, Bull. Sc. math. 92, 1968, p. 59-63. | MR | Zbl

[25] Molino (P.).- Propriétés cohomologiques et propriétés topologiques des feuilletages à connection transverse projetable, Topology 12, 1973, p. 317-325. | MR | Zbl

[26] Molino (P.).- Sur la géométrie transverse de feuilletages, Ann. Inst. Fourier 25, 1975, p. 279-284. | Numdam | MR | Zbl

[27] Molino (P.). - Le problème d'équivalence pour les pseudogroupes de Lie, méthodes intrinsèques, Bull. Soc. Math. France 108, 1980, p. 95-111. | Numdam | MR | Zbl

[28] Molino (P.).-Invariants structuraux des feuilletages, Bull. Sc. math. 105, 1981, p. 337-347. | MR | Zbl

[29] Molino (P.).- Riemannian Foliations, Progress in Math., Birkhäuser, 1988. | MR | Zbl

[30] Nomizu (K.).- On local and global existence of Killing vector fields, Ann. of Math. 72, 1960, p. 105-120. | MR | Zbl

[31] Ochai (T.).-Geometry associated with semisimple flat homogeneous spaces, Trans. A.M.S. 152, 1970, p. 159-193. | MR | Zbl

[32] Palais (R.S.), Terng (C.L.). - Natural bundles have finite order, Topology 16, 1977, p. 271-277. | MR | Zbl

[33] Rasmussen (O.H.).- Foliations with integrable transverse G-structures, J. Diff. Geom. 16, 1981, p. 699-710. | MR | Zbl

[34] Rodriguez (A.M.). - The first and second fundamental theorems of Lie for Lie pseudogroups, Amer. J. Math. 84, 1962, p. 265-282. | MR | Zbl

[35] Sternberg (S.).-An Introduction to Differential Geometry, Chelsea Publ.C. (second edition), New York 1983.

[36] Takeuchi (M.). - On foliations with the structure group of automorphisms of a geometric structure, J. Math. Soc. Japan 32, 1980, p. 119-152. | MR | Zbl

[37] Thurston (W.).- Topology of 3-Manifolds, Princeton.

[38] Wolf (J.A.). - Spaces of Constant Curvature, Publish or Perish Inc., 1974. | MR | Zbl

[39] Wolak (R.).-On ∇ - G-foliations, Suppl. Rend. Cir. Mat. Palermo 6, 1984, p. 317-325. | MR | Zbl

[40] Wolak (R.). - On G-foliations, Ann. Pol. Math. 46, 1985, p. 329-341. | MR

[41] Wolak (R.).-On transverse structures of foliations, Suppl. Rend. Cir. Mat. Palermo 9, 1985, p. 227-243. | MR | Zbl

[42] Wolak (R.).-Foliations admitting transverse systems of differential equations, Comp. Math. 67, 1988, p. 89-101. | Numdam | MR | Zbl

[43] Wolak (R.). - Transverse completeness of foliated systems of ordinary differential equations, Proc. VIth Inter. Coll. on Differential Geometry, Santiago de Compostela 1988, ed. L. A. Cordero, Santiago de Compostela 1989. | MR | Zbl

[44] Wolak (R.). - G-foliations of finite type with all leaves compact, to be publ. in Publ. Mat. UAB, 1988.